Pulbications of Gang Tian

 


  1. On the mountain-pass lemma, KEXUE TONGBO, 29 (1984), No. 9.
  2. (Joint with S.T. Yau) Examples of three dimensional Ricci-flat algebraic manifolds with Euler number -6, Proceedings of Argonne Symposium on Anomalies, Geometry, Topology, edited by W.A. Bardeen and A.R. White, World Scientific, Singapore, 1985.
  3. Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Peterson-Weil metric, Mathematical Aspect of String Theory, Proceedings of 1986 conference held at UCSD, edited by S.T. Yau, World Scientific Publication Co. Pte. Ltd.
  4. (Joint with S.T. Yau) Existence of Kähler-Einstein Metrics on complete Kähler manifolds and their applications to algebraic geometry, Mathematical Aspect of String Theory, Proceedings of 1986 conference held at UCSD, edited by S.T. Yau, World Scientific Publication Co. Pte. Ltd.
  5. (Joint with S.T. Yau) Three dimensional algebraic manifolds with tex2html_wrap_inline14 and Euler number -6, Mathematical Aspect of String Theory, Proceedings of 1986 conference held at UCSD, edited by S.T. Yau, World Scientific Publication Co. Pte. Ltd.
  6. On Kähler-Einstein metrics on certain Kähler manifolds with positive first Chern class, Inventiones Mathematicae 89 (1987), 225-249.
  7. (Joint with S.T. Yau) Kähler-Einstein metrics on complex surfaces with tex2html_wrap_inline16 positive, Communications in Mathematical Physics, 112 (1987), 175-203.
  8. On the existence of the solutions of a class of real Monge-Ampere equations, Acta Math. Sinica., 1988.
  9. Some notes on Kähler-Einstein metrics with positive scalar curvature, Proceedings of the Symposium on Chinese Mathematics Into the 21st Century, edited by W.T. Wu and M.D. Cheng, 1988, Peking Univ. Press.
  10. A Harnack type inequality for certain complex Monge-Ampere equations, Journal Differential Geometry, Vol. 29 (1989).
  11. The set of polarized Kähler metrics on algebraic manifolds, Journal Differential Geometry, Vol. 32, no. 1 (1990).
  12. (Joint with S.T. Yau) Complete Kähler manifolds with zero Ricci curvature, I, Journal of American Mathematical Society, Vol. 3, no. 3 (1990).
  13. On Calabi's conjecture for complex surfaces with positive first Chern class, Inventiones Mathematicae, Vol. 101 (1990).
  14. On one of Calabi's problems, Proceedings of Symposia in Pure Mathematics, Vol. 52 (1991), Part 2.
  15. A pinching theorem on manifolds with negative curvature, Proceedings of International Conference on Algebraic and Analytic Geometry, Tokyo, 1990.
  16. Degeneration of Kähler-Einstein manifolds, I, Proceedings of American Mathematical Society Summer Research Institute, Los Angeles, CA, 1990.
  17. (Joint with Y. Li) Harmonic maps with prescribed singularities along codimension two submanifolds with boundary, Proceedings of American Mathematical Society Summer Research Institute, Los Angeles, CA 1990.
  18. Kähler-Einstein metrics on algebraic manifolds, Proceedings of International Congress of Mathematicians, 1990, Kyoto.
  19. Smoothing 3-folds with trivial canonical line bundle and ordinary double points, Proceedings of workshop on Mirror Symmetry, Mathematical Sciences Research Institute, Berkeley, CA, 1991.
  20. (Joint with S.T. Yau) Complete Kähler manifolds with zero Ricci curvature, II, Inventiones Mathematicae, Vol. 106 (1991).
  21. (Joint with Y. Li) Regularity of harmonic maps with prescribed singularity, Communications in Mathematical Physics, Vol. 149 (1992).
  22. (Joint with Y. Li) Nonexistence of axially symmetric, stationary solutions of Einstein Vacuum Equation with disconnected symmetric event horizon, Manuscripta Mathematica, Vol. 73 (1991).
  23. Compactness theorems for Kähler-Einstein manifolds of dimension 3 and up, Journal of Differential Geometry, Vol. 35 (1992).
  24. On stability of the tangent bundle of Fano varieties, Journal of International Mathematics, Vol. 3, no. 3 (1992).
  25. (Joint with F. Luo) Liouville Equation and Spherical Convex Polytopes, Proceedings of American Mathematical Society, Vol. 116, no. 4 (1992).
  26. (Joint with W. Ding) Kähler-Einstein Metrics and the Generalized Futaki Invariant, Inventiones Mathematicae, Vol. 110 (1992).
  27. (Joint with W. Ding) The generalized Moser-Trudinger Inequality, Proceedings of Nankai International Conference on Nonlinear Analysis, 1993.
  28. (Joint with P. de Bartolomeis) Geometry of Complex Vector Bundles, Journal of Differential Geometry, 1995.
  29. (Joint with P. Li) On the Heat Kernel of the Bergmann Metric on Algebraic Varieties, Journal of American Mathematical Society, 1994.
  30. (Joint with P. Lu) Complex Structures on Connected Sums of tex2html_wrap_inline18 , Manifolds and geometry (Pisa, 1993), 284-293, Sympos. Math., XXXVI, Cambridge Univ. Press, Cambridge, 1996.
  31. The K-energy on Hypersurfaces and Stability, Communications in Geometry and Analysis, 1994.
  32. (Joint with J. Cheeger) On the Cone Structure at Infinity of Ricci Flat Manifolds with Euclidean Volume Growth and Quadratic Curvature Decay, Inventiones Mathematicae, Vol. 118 (1994).
  33. (Joint with Y. Ruan) A mathematical theory of quantum cohomology, Journal of Differential Geometry, Vol. 42, no. 2 (1995), announcement appeared in Math. Res. Lett., Vol. 1 (1994).
  34. (Joint with Y. Ruan) Bott-type symplectic Floer cohomolgy and its multiplication structures, Math. Res. Lett. Vol. 2 (1995).
  35. (Joint with B. Siebert) Recursive relations for the cohomology ring of moduli spaces of stable bundles, Proceedings of the Third Gokova Conference on Geometry and Topology, 1995.
  36. (Joint with J. Li) Quantum cohomology of homogeneous manifolds, J. Algebraic Geometry, Vol. 6 (1997).
  37. (Joint with W. Ding) Energy identity for a class of approximated harmonic maps from surfaces. Comm. in Anal. and Geom., Vol. 4, no. 3 (1995).
  38. Quantum cohomology and its associativity, Proceeding of First Current Development in Mathematics (1995), International Press, Cambridge, MA.
  39. Kähler-Einstein metrics with positive scalar curvature, Inventiones Math., 137 (1997), 1-37.
  40. (Joint with Y. Ruan) Higher genus symplectic invariants and Sigma models coupled with gravity, to appear in Inventiones in 1997.
  41. (Joint with J. Li) Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties, J. Amer. Math. Soc., 11 (1998), 199-174.
  42. (Joint with J. Li) Virtual moduli cycles and Gromov-Witten invariants of general symplectic manifolds, Proceeding of UC Irvine conference on symplectic (1996) geometry and topology (edited by R. Stern).
  43. (Joint with J. Li) Algebraic and symplectic geometry of Gromov-Witten invariants. Algebraic geometry (Santa Cruz 1995), 143-170, Proc. Sympos. Pure Math., 62, Part 2, Amer. Math. Soc., Providence, RI, 1997.
  44. (Joint with G. Liu) Floer homology and Arnold conjecture, J. Diff. Geom., 49 (1998), 1-74.
  45. (Joint with Z. Xin) Gradient estimates for Navier-Stokes equations, to appear in Comm. Anal. Geom., 1999.
  46. (Joint with J. Cheeger and T. Colding) Constraints on singularities under Ricci curvature bounds, C.R. Acad. Sci., Paris, t. 324, Serie I (1997), p. 645-649.
  47. (Joint with J.Y. Chen) Minimal surfaces in four Riemannian manifolds, Geom. Funct. Anal., vol. 7 (1997), 873-916.
  48. (Joint with J. Li) Comparison of the algebraic and the sympletic Gromov-Witten invariants, preprint 1997.
  49. (Joint with Jiayu Li) A blow up formula for stationary harmonic maps, Internat. Math. Res. Notices no. 14 (1998), 735-755.
  50. (Joint with B. Siebert) On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator. Asian J. Math. 1 (1997), no. 4, 679-695.
  51. Gauge Theory and Calibrated Geometry I, preprint 1998.
  52. (Joint with X. Zhu) Uniqueness of Kähler-Ricci solitons, preprint 1998.
  53. (Joint with Z. P. Xin) One-Point Singular Solutions to the Navier-Stokes Equations, Top. Math. Nonlinear Anal. vol. 11 (1998), 135-145.
  54. (Joint with J.Y. Chen) Compactifying moduli space of harmonic maps from Riemann surfaces, to appear in Comm. Helvetia, 1999.
  55. Kähler-Einstein manifolds of positive scalar curvature, preprint 1999.
  56. (Joint with X.B. Liu) Virasoro constraints for quantum cohomology, to appear in JDG, 1999.
  57. (Joint with B. Siebert) On hyperelliptic tex2html_wrap_inline20 -Lefschetz fibrations of four-manifolds, math.GT/9903006 to appear in JDG, 1999.